# SDR USAA2014033100010

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 42,131 hours, 15,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: D9249252220200
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROW 10 LT COVER OVER EMERGENCY FLOOR LIGHT MISSING.  REPLACED EMERGENCY FLOOR LIGHT COVER 10 LT.
